Citrosan: Feeling Better With Soothing Hot Lemon Drink
Attack Flu And Colds With Citrosan
Hot lemon-flavored drink that helps you to relieve from the symptoms of the flu and cold, such as pain and fever and other discomforts. The main active ingredients are paracetamol and vitamin C. Vitamin C helps to boost your immune system which enables your body to get the virus under control and recover more quickly. Paracetamol is a painkiller that reduces fever. Citrosan lemon drink are available in 5, 10 and 15-pack. Contains 500 mg of paracetamol and 50 mg of Vitamin C per sachet.
- Search for Authentic Products from Holland at Affordable Prices. - Easy Shopping to Buy the Best Dutch Products 24 hours Online. - We Deliver Worldwide + Safe Online Payments. - Purchase & Order at Holland Boutique Now!